# SDR ASOA2013121309619

- Difficulty date: November 23, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 27,297 hours, 24,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE HALF ON FUSELAGE GOUGED AT LAST ASD HINGE LUG LAND.  REPAIRED AREA ON THE PASS DOOR HINGE AFT LAND LUG IAW REO 601R-53-21-814 AND ECTC REO 601R-53-21-814.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
